# SDR RAIA950743

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: D366D4001
- Condition: Discharged
- Location: Cabin
- Part time: 15,998 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY PATH LIGHTING DOES NOT TEST LIGHTS INOP.  MAINTENANCE REPLACED FWD EMERGENCY BATTERY PACK.  (M)
